# SDR DL76G081255

- Difficulty date: September 29, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 43,274 hours, 6,345 cycles
- System (JASC): 2565 · Escape Slide
- Part: Relay
- Part number: BACR13CE2
- Condition: Failed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUIB TEST OF EMERGENCY ESCAPE SLIDE TEST 1 FAILED.  TROUBLESHOT PER FIM.  REPLACED BATTERY PACK AND POWER SUPPLY, NO HELP.  REPLACED RELAY K839, TEST GOOD.  MFR P/N BACR13CE2.
